# SDR SWAA2021021548724

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RIDES HARD ON AFT UPPER LATCH RECEIVER WHEN CLOSING / PERFORMED R1 DOOR ADJUSTMENT PER B737 AMM 52-41-00-820-801 ALL OPS NORMAL PERFORMED PRESSURIZATIONAL LEAK TEST OF R1 DOOR REF B737 AMM 25-51-91-790-801; NO LEAKS FOUND
